MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE GEL; SUBMUCOSAL INJECTION AGENT

BOSTON SCIENTIFIC CORPORATION ORISE GEL; SUBMUCOSAL INJECTION AGENT
Model Number M00519221
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Date of event: the exact date of the event is unknown.It was reported that the esd procedure was performed in april 2022.The provided event date was chosen as a best estimate.
 
Event or Problem Description
It was reported to boston scientific corporation that orise gel was used in the duodenum during an endoscopic submucosal dissection (esd) procedure performed in (b)(6) 2021.In (b)(6) 2022, a positron emission tomography (pet) scan was performed to evaluate a lung nodule for a separate issue.The pet scan showed a "hot spot" in the duodenum at the same location as the esd performed in (b)(6) 2021.It was stated that the physician attributed this finding to orise inflammation.As a result of the findings on the pet scan, the patient underwent an esophagogastroduodenoscopy (egd) procedure with biopsy in (b)(6) 2022.The biopsy showed "peptic duodenitis with ulceration".
 
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block b3: the exact date of the event is unknown.It was reported that the esd procedure was performed in (b)(6) 2022.The provided event date was chosen as a best estimate.Block h11: blocks d4, h6 (evaluation method codes, evaluation method codes and evaluation conclusion codes) have been corrected.
 
Event or Problem Description
It was reported to boston scientific corporation that orise gel was used in the duodenum during an endoscopic submucosal dissection (esd) procedure performed in (b)(6) 2021.In february 2022, a positron emission tomography (pet) scan was performed to evaluate a lung nodule for a separate issue.The pet scan showed a "hot spot" in the duodenum at the same location as the esd performed in (b)(6) 2021.It was stated that the physician attributed this finding to orise inflammation.As a result of the findings on the pet scan, the patient underwent an esophagogastroduodenoscopy (egd) procedure with biopsy in (b)(6) 2022.The biopsy showed "peptic duodenitis with ulceration".

Brand Name
ORISE GEL
Common Device Name
SUBMUCOSAL INJECTION AGENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15655131
Report Number3005099803-2022-06082
Device Sequence Number17651353
Product Code PLL
UDI-Device Identifier08714729993841
UDI-Public08714729993841
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K180068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00519221
Device Catalogue Number2202-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92926415-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown